# SDR 07FDEA01370

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 6521658
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, TE LOWER PANEL, BELOW NR 12 SPOILER PANEL, OTBD ATTACH ANGLE, OF THE OTBD SET IS CRACKED AT SUPPORT ROD.  REMOVED DAMAGE ANGLE, VERIFIED REPAIR MATERIAL AS 7075-T6 .050 REF IPC 57-30-00 FIG 16 AND DWG 65-21658.  FABRICATED REPLACEMENT ANGLE REF FED EX GMM 7-0-1001 ITEM 7C AND SRM 51-41-2.  TREATED REF 727 SRM 51-10-2 PG 7G, AND PRIMED REF 727 AMM 51-20-151-7 ITEMS 5 AND 6.  INSTALLED REPLACEMENT PART REF 727 SRM 51-30-2.
